# SDR RU3A20200311011

- Difficulty date: March 3, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 15,974 hours, 8,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CABIN DOOR GAVE LOUD POP ON DEPARTURE WHEN PRESSURIZING. CABIN DOOR WARNING LIGHT ILLUMINATED
